Reverse mathematics of some topics from algorithmic graph theory
Fundamenta Mathematicae, Tome 157 (1998) no. 1, pp. 1-13
Cet article a éte moissonné depuis la source Institute of Mathematics Polish Academy of Sciences
This paper analyzes the proof-theoretic strength of an infinite version of several theorems from algorithmic graph theory. In particular, theorems on reachability matrices, shortest path matrices, topological sorting, and minimal spanning trees are considered.
Keywords:
reverse mathematics, proof theory, recursion theory, graph theory
Affiliations des auteurs :
Peter G. Clote 1 ; Jeffry L. Hirst 1
@article{10_4064_fm_157_1_1_13,
author = {Peter G. Clote and Jeffry L. Hirst},
title = {Reverse mathematics of some topics from algorithmic graph theory},
journal = {Fundamenta Mathematicae},
pages = {1--13},
year = {1998},
volume = {157},
number = {1},
doi = {10.4064/fm-157-1-1-13},
language = {en},
url = {http://geodesic.mathdoc.fr/articles/10.4064/fm-157-1-1-13/}
}
TY - JOUR AU - Peter G. Clote AU - Jeffry L. Hirst TI - Reverse mathematics of some topics from algorithmic graph theory JO - Fundamenta Mathematicae PY - 1998 SP - 1 EP - 13 VL - 157 IS - 1 UR - http://geodesic.mathdoc.fr/articles/10.4064/fm-157-1-1-13/ DO - 10.4064/fm-157-1-1-13 LA - en ID - 10_4064_fm_157_1_1_13 ER -
Peter G. Clote; Jeffry L. Hirst. Reverse mathematics of some topics from algorithmic graph theory. Fundamenta Mathematicae, Tome 157 (1998) no. 1, pp. 1-13. doi: 10.4064/fm-157-1-1-13
Cité par Sources :